On a new type of stability of a radical quadratic functional equation using Brzdȩk’s fixed point theorem L Aiemsomboon, W Sintunavarat Acta mathematica hungarica 151, 35-46, 2017 | 40 | 2017 |
On generalized hyperstability of a general linear equation L Aiemsomboon, W Sintunavarat Acta mathematica hungarica 149, 413-422, 2016 | 38 | 2016 |
A note on the generalised hyperstability of the general linear equation L Aiemsomboon, W Sintunavarat Bulletin of the Australian Mathematical Society 96 (2), 263-273, 2017 | 16 | 2017 |
On new stability results for generalized Cauchy functional equations on groups by using Brzdȩk’s fixed point theorem L Aiemsomboon, W Sintunavarat Journal of fixed point theory and applications 18, 45-59, 2016 | 16 | 2016 |
Stability of the generalized logarithmic functional equations arising from fixed point theory L Aiemsomboon, W Sintunavarat Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2018 | 13 | 2018 |
Two new generalised hyperstability results for the Drygas functional equation L Aiemsomboon, W Sintunavarat Bulletin of the Australian Mathematical Society 95 (2), 269-280, 2017 | 13 | 2017 |
On New Approximations for Generalized Cauchy Functional Equations Using Brzdęk and Ciepliński’s Fixed Point Theorems in 2-Banach Spaces L Aiemsomboon, W Sintunavarat Acta Math. Sci. Ser. B (Engl. Ed.) 40 (3), 824-834, 2020 | 10 | 2020 |
Hyperstability results for generalized p-radical functional equations in non-Archimedean Banach spaces with the secret key in the client-server environment. WL Aiemsomboon Mathematics in Engineering, Science & Aerospace (MESA) 11 (2), 2020 | 3 | 2020 |
Stability of the new generalized linear functional equation in normed spaces via the fixed point method in generalized metric spaces L Aiemsomboon, W Sintunavarat Thai Journal of Mathematics, 113-124, 2018 | 1 | 2018 |
Orthogonal stability of the generalized quadratic functional equations in the sense of Rätz L Aiemsomboon, W Sintunavarat Demonstratio Mathematica 52 (1), 523-530, 2019 | | 2019 |
On new hyperstability for p-radical functional equations and p-radical reciprocal functional equations via fixed point method L Aiemsomboon, W Sintunavarat, VD Nguyen Thammasat University, 2018 | | 2018 |
On generalized stability and hyperstability results for some functional equations by using fixed point method L Aiemsomboon, W Sintunavarat Thammasat University, 2015 | | 2015 |
Results in Fixed Point Theory and Applications L Aiemsomboon, W Sintunavarat | | |
On New Approximations of the Generalized Logarithmic Functional Equation in 2-Banach Spaces L Aiemsomboon, W Sintunavarat | | |